Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 128, NWS Atlanta, GA

April 20, 2006Fayette County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2006, 9:23 PM EDT for Fayette County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2006, 9:23 PM EDT (01:23 UTC)
Expired
Apr 20, 2006, 10:00 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Fayette County, GA

The radar

The Atlanta radar (KFFC), 5 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 4:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
790 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 210123
SVRFFC
GAC113-210200-
/O.NEW.KFFC.SV.W.0128.060421T0123Z-060421T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT THU APR 20 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 1000 PM EDT

* AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM PEACHTREE CITY TO 11 MILES SOUTH OF
  PEACHTREE CITY...AND MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  BROOKS AND AREAS SOUTH OF FAYETTEVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3344 8462 3333 8459 3320 8459 3320 8443
      3339 8432 3350 8439

$$
2 follow-up statements
000 
WWUS52 KFFC 210142
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT THU APR 20 2006

GAC113-210200-
/O.CON.KFFC.SV.W.0128.000000T0000Z-060421T0200Z/
FAYETTE GA-
942 PM EDT THU APR 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR FAYETTE COUNTY...

AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM INMAN TO BROOKS...OR ALONG A LINE
EXTENDING FROM FAYETTEVILLE TO 9 MILES WEST OF GRIFFIN...MOVING EAST
AT 20 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3344 8462 3333 8459 3320 8459 3320 8443
      3340 8432 3350 8439

$$
000 
WWUS52 KFFC 210153
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 PM EDT THU APR 20 2006

GAC113-210201-
/O.EXP.KFFC.SV.W.0128.000000T0000Z-060421T0200Z/
FAYETTE GA-
951 PM EDT THU APR 20 2006

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY WILL BE ALLOWED
TO EXPIRE AT 1000 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3344 8462 3333 8459 3320 8459 3320 8443
      3340 8432 3350 8439

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:40 PM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Apr 20, 5:40 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT THU APR 20 2006

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
A STRONG SHORT WAVE CONTINUES TO WORK OVER THE TOP OF AN UPPER
LEVEL HIGH PRESSURE RIDGE IN TENNESSEE THIS AFTERNOON. NUMEROUS
SHOWERS AND THUNDERSTORMS PREVAILED IN EAST TENNESSEE WITH RAPID
DEVELOPMENT OF A FEW THUNDERSTORMS FROM DADE TO MURRAY COUNTIES IN
NORTHWEST GEORGIA. THE AIRMASS OVER ALABAMA WITH CONTINUE TO
DESTABILIZE WITH THE DIURNAL HEATING AND PVA. CAPES ARE EXPECTED TO
INCREASE INTO THE 1500-2000 J/KG RANGE AND LIS OF MINUS 5 TO MINUS
7 BY 8PM. CONSEQUENTLY...A SEVERE THUNDERSTORM WATCH 221 IS IN
EFFECT FOR EXTREME NORTHWEST GEORGIA UNTIL 8PM WITH THE POTENTIAL
OF ADDITIONAL WATCHES BEING POSTED LATER THIS EVENING FOR WESTERN
PARTS OF GEORGIA. A BREAK IN THE CONVECTION LATE TONIGHT AND EARLY
FRIDAY...HOWEVER AS A COLD FRONT APPROACHES GA...CAPES WILL
INCREASE AGAIN FRIDAY AFTERNOON. THE COLD FRONT WILL MOVE THROUGH
LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. SEVERE THUNDERSTORMS
REMAIN A POSSIBILITY FRIDAY AFTERNOON AND NIGHT. DRIER AIR MOVES
INTO THE CWA LATE SATURDAY AND SATURDAY NIGHT ENDING THE CHANCE OF
THUNDERSTORMS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
THE DRIER AIR WILL DOMINATE THE CWA THROUGH TUESDAY WITH CLOSER
TO NORMAL TEMPS SUNDAY AND MONDAY. MOISTURE BEGINS SPREADING
ACROSS THE CWA TUESDAY AHEAD OF THE NEXT COLD FRONT. THE FRONT
WILL MOVE THROUGH THE CWA WEDNESDAY. STRONG HIGH PRESSURE WILL
BUILD INTO THE CWA LATE WEDNESDAY AND THURSDAY BEHIND THE FRONT
BRINGING DRIER AND COOLER AIR. GUIDANCE IS GOING CLIMO ON POPS
WEDNESDAY NIGHT AND THURSDAY...BUT WITH STRONG HIGH PRESSURE AND
MUCH DRIER AIR WILL THEREFORE GO WITH NO POPS ALL BUT THE
SOUTHEAST WEDNESDAY NIGHT...AND CWA WIDE THURSDAY.

&&

.AVIATION...
STRONG LINE OF CONVECTION ACROSS NORTHEAST AND NORTHCENTRAL ALABAMA
LATE THIS AFTERNOON IS EXPECTED TO WEAKEN SOME AS IT APPROACHES OUT
TAF SITES IN THE ATLANTA AREA. I STILL EXPECT SOME OF THE STORMS TO
SURVIVE INTO THE VICINITY BY 00Z...WITH BEST THREAT THROUGH 04Z.
ELSEWHERE CHANCES FOR CONVECTION OVERNIGHT IS FAIRLY LOW. FOG AND
STRATUS MAY BE A PROBLEM ACROSS THE AREAS THAT SEE SIGNIFICANT RAIN
THIS EVENING WITH IFR CONDITIONS POSSIBLE BETWEEN 08Z AND 13Z...
OTHERWISE MVFR CONDITIONS ARE POSSIBLE OUTSIDE OF THESE AREAS DURING
THE SAME TIME FRAME. STRONG CONVECTION IS POSSIBLE ACROSS THE AREA
AGAIN FRIDAY AFTERNOON...WITH BEST CHANCES NORTH AND WESTERN
PORTIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         64  77  60  70 /  50  30  50  10
ATHENS          61  77  61  72 /  40  30  50  30
GAINESVILLE     62  75  59  68 /  70  40  70  40
ROME            63  81  54  74 /  80  50  70  20
COLUMBUS        65  87  61  79 /  30  10  40  10
MACON           62  84  59  79 /  30  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

16
Hazardous weather outlook, Apr 20, 11:19 AM EDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT THU APR 20 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT THU APR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A FEW SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A NEARLY STATIONARY FRONT DRAPED ACROSS GEORGIA AND ALABAMA WILL
MOVE SLIGHTLY TO THE NORTHEAST TODAY AND WILL LIKELY DISSIPATE
TONIGHT. A MODERATELY UNSTABLE AIRMASS WILL DEVELOP OVER THE AREA
THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL
AND DAMAGING WINDS. THE BEST LOCATION FOR SEVERE THUNDERSTORMS
WILL BE WEST OF GAINESVILLE AND MACON DURING THE AFTERNOON.
HOWEVER...ISOLATED SEVERE STORMS CANNOT BE RULED OUT EAST OF THIS
AREA DURING THE LATE AFTERNOON AND EARLY EVENING.

.DISCUSSION...
A MODERATELY UNSTABLE AIRMASS WILL DEVELOP THIS AFTERNOON WITH
CAPES OF 1500 TO 2500 EXPECTED...ALONG WITH LIFTED INDICES OF
MINUS 5 TO MINUS 7. THIS INSTABILITY COMBINED WITH AN APPROACHING
SHORT WAVE WILL ENHANCE THUNDERSTORM ACTIVITY AND ALLOW A FEW
THUNDERSTORMS TO BECOME SEVERE. STORMS WILL MOST LIKELY MOVE INTO
THE AREA FROM ALABAMA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF SEVERE THUNDERSTORMS FRIDAY AND A CHANCE OF
THUNDERSTORMS SATURDAY...TUESDAY AND WEDNESDAY. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME FOR SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION
ESPECIALLY THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.

TDP

In the hours before

Special weather statement, Apr 20, 7:22 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT THU APR 20 2006

GAZ041-210215-
722 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND MINOR FLOODING IN
HARALSON COUNTY UNTIL 1015 PM EDT...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS MUCH OF
HARALSON COUNTY. RAINFALL ESTIMATES OF 1 TO 3 INCHES SINCE 6 PM WERE
BEING OBSERVED. THIS AMOUNT OF RAINFALL WILL LIKELY LEAD TO MINOR
FLOODING OF CREEKS AND STREAMS. THE RAINFALL SHOULD TAPER OFF AFTER
8 PM...HOWEVER RAPID RUNOFF WILL CONTINUE THROUGH MID EVENING.

RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
Special weather statement, Apr 20, 7:47 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT THU APR 20 2006

GAZ020-021-031-032-042-043-210030-
747 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZE HAIL
AND 40 MPH WINDS IN DOUGLAS...CARROLL...PAULDING...COBB...CHEROKEE
AND BARTOW COUNTIES UNTIL 830 PM EDT...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM RED TOP MOUNTAIN STATE PARK TO
CARROLLTON...MOVING EAST AT 20 MPH. THESE STORMS WILL AFFECT VILLA
RECA...DALLAS...ACWORTH AND HOLLY SPRINGS.
Local storm report, Apr 20, 8:11 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             BREMEN                  33.71N 85.15W
04/20/2006  E0.88 INCH       HARALSON           GA   TRAINED SPOTTER

&&

KDF
Special weather statement, Apr 20, 8:21 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT THU APR 20 2006

GAZ005-006-008-210045-
821 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT CLOUD TO GROUND LIGHTNING
...PEA-SIZE HAIL AND 40 MPH WINDS IN UNION...FANNIN AND MURRAY
COUNTIES UNTIL 900 PM EDT...

AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MORGANTON...MOVING EAST AT 20 MPH. ANOTHER
STRONG THUNDERSTORM WAS LOCATED NORTH OF CRANDALL IN NORTHERN MURRAY
COUNTY...MOVING EAST AT 20 MPH.
Special weather statement, Apr 20, 9:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT THU APR 20 2006

GAZ044-054-055-210145-
902 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN FAYETTE...CLAYTON AND SOUTHERN FULTON COUNTIES UNTIL 945 PM EDT...

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEES MILL...MOVING EAST AT 20 MPH. THIS
STORM WILL AFFECT RIVERDALE...JONESBORO AND UNION CITY.
Local storm report, Apr 20, 9:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             VILLNOW                 34.67N 85.11W
04/20/2006  E0.75 INCH       WALKER             GA   PUBLIC

0413 PM     HAIL             1 W TILTON              34.67N 84.96W
04/20/2006  E1.00 INCH       WHITFIELD          GA   TRAINED SPOTTER

0425 PM     HAIL             RESACA                  34.58N 84.94W
04/20/2006  E1.00 INCH       GORDON             GA   TRAINED SPOTTER

0425 PM     HAIL             MARBLEHILL              34.43N 84.34W
04/20/2006  E0.88 INCH       PICKENS            GA   POST OFFICE

0445 PM     HAIL             5 E MARBLEHILL          34.43N 84.25W
04/20/2006  E0.75 INCH       DAWSON             GA   PUBLIC

0445 PM     HAIL             3 S HOLLEY              34.62N 84.83W
04/20/2006  E0.75 INCH       MURRAY             GA   FIRE DEPT/RESCUE

0545 PM     HAIL             ROSSVILLE               34.97N 85.29W
04/20/2006  E1.00 INCH       WALKER             GA   PUBLIC

0620 PM     HAIL             CAVE SPRING             34.11N 85.33W
04/20/2006  E1.75 INCH       FLOYD              GA   EMERGENCY MNGR

0620 PM     HAIL             5 W LINDALE             34.19N 85.27W
04/20/2006  E1.75 INCH       FLOYD              GA   TRAINED SPOTTER

0635 PM     HAIL             5 S ROME                34.19N 85.19W
04/20/2006  E0.75 INCH       FLOYD              GA   TRAINED SPOTTER

0640 PM     HAIL             7 SW CEDARTOWN          33.95N 85.34W
04/20/2006  E0.75 INCH       POLK               GA   EMERGENCY MNGR

0640 PM     HAIL             1 S BUDAPEST            33.70N 85.22W
04/20/2006  E0.75 INCH       HARALSON           GA   EMERGENCY MNGR

0640 PM     HAIL             LINDALE                 34.19N 85.18W
04/20/2006  E0.25 INCH       FLOYD              GA   PUBLIC

0650 PM     HAIL             5 S CEDARTOWN           33.94N 85.26W
04/20/2006  E1.00 INCH       POLK               GA   EMERGENCY MNGR

0700 PM     HAIL             BREMEN                  33.71N 85.15W
04/20/2006  E1.75 INCH       HARALSON           GA   PUBLIC

0731 PM     HAIL             BREMEN                  33.71N 85.15W
04/20/2006  E0.88 INCH       HARALSON           GA   TRAINED SPOTTER

0830 PM     HAIL             JASPER                  34.47N 84.43W
04/20/2006  E0.75 INCH       PICKENS            GA   PUBLIC

0845 PM     HAIL             4 NW FAYETTEVILLE       33.49N 84.51W
04/20/2006  E0.75 INCH       FAYETTE            GA   AMATEUR RADIO

&&

RAB

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 8:23 PM EDTSevere Thunderstorm WarningFFCPickens18 min
Apr 20, 8:25 PM EDTSevere Thunderstorm WarningFFCFannin50 min
Apr 20, 8:28 PM EDTSevere Thunderstorm WarningFFCFulton32 min
Apr 20, 8:30 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette30 min
Apr 20, 8:37 PM EDTSevere Thunderstorm WarningFFCUnion38 min
Apr 20, 8:59 PM EDTSevere Thunderstorm WarningFFCCoweta31 min
Apr 20, 10:39 PM EDTSevere Thunderstorm WarningFFCCoweta36 min
Apr 20, 11:14 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette35 min
Apr 21, 7:03 PM EDTSevere Thunderstorm WarningFFCWhitfield27 min
Apr 21, 7:29 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield14 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.